Connect with others who understand.

sign up log in
About MyPsoriasisTeam
Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Trexall

Trexall

Was wondering if anyone else has took this medication? I was on it last year for short term due to having bad sickness as a side effect but my gp is planning on putting me back on it and was wondering if anyone has had long term side effects with it?

A MyPsoriasisTeam Member said:

I was on the tablet form which gave me a bad tummy so i now have it in injection form 25mg per week and it works really well, I have to take folic acid 5 mg once a week as well. i have occasional fatigue and tinnitus

posted over 4 years ago
A MyPsoriasisTeam Member said:

I was on it a few years ago and suffered heart failure as a side affect.

posted almost 5 years ago
A MyPsoriasisTeam Member said:

Hi KerryAnn, I also have blood tests once a month and see the rheumotologist every few months to moniter my progress.

posted almost 5 years ago
A MyPsoriasisTeam Member said:

Hello thank you for answering my question, I was like that when on it but that was short term and the plan is to put me on it longer term and was just worried about side effects.

posted almost 5 years ago
A MyPsoriasisTeam Member said:

Hello KerryAnn, i have just joined the Psoriasis team and finding my way round when i read your post. I have been on Methotrexate for about 18 months and feel worse the day after feeling sickly, headachey and have little shakes and tremors. Not in a big way, its just there through the day.

posted almost 5 years ago
Already a Member? Log in